MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS

T.A.G. MEDICAL PRODUCTS CORPORATION LTD SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Model Number 110027682
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
Switch cut was reamed on to grade from lateral cortex of femur in to femoral notch.Reversed remer to retrograde reamer femoral socket and the switch cut blade caught at the top of the notch and broke off * 3 times.

Brand Name
SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Common Device Name
SWITCHCUT REAMER 4.5 X 10.0MM W/ NITINOL PASSERS
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key6967648
Report Number8043971-2017-00002
Device Sequence Number18994923
Product Code HTO
UDI-Device Identifier10810190013899
UDI-Public10810190013899
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2021
Device Model Number110027682
Device Catalogue Number110027682
Device Lot Number16K06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age18 YR
Patient Weight102